# SDR GTIA2024010737731

- Difficulty date: January 3, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 59,836 hours, 27,629 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT INTO MCO PASSING 5,000 TURNED PACK 1 OFF FUME DISSAPATED-REF TSM 05-50-00-810-831-A. APU VERIFIED NO LEAKS. RAN ENGINE BLEED WITH PACK 1. FAINT SMELL. RAN ENGINE WITH PACK 2 NO SMELL AT ALL. IDENTIFIED PACK 1 AS THE ISSUE. CORRECTIVE ACTION ON THE NEXT ITEM 3330325-2
